# SDR FDEA201005131526

- Difficulty date: May 13, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 61,347 hours, 13,761 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71231
- Condition: Misrepaired
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - EXISTING REPAIR FOUND AT LT STA 535 FRAME ADJACENT TO 9G   NET YOKE UPPER AND LOWER FITTINGS. EXISTING REPAIR AT MAIN DECK CARGO LT  STA 535 FRAME ADJACENT TO 9G NET YOKE UPPER AND LOWER FITTINGS EVALUATED FOUND REPAIR NOT IAW ANY SRM REPAIR SCHEME. EXISTING REPAIR RE-ACCOMPLISHED IAW EA NR 1-5310-137999, TITLE: FUSELAGE - MAIN FRAME - FRAME DAMAGED AT STA 535 BTWN L-18L & L-  21L, AND BTWN L-22L & L-25L REPAIR. EO 1-5100-7-5001 A4 PART 1, TITLE: STRUCTURES -REPAIR CATALOG, REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121-707 ACCOMPLISHED. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 110.
